Quick search
Go!

SOME GEOMETRICAL ASPECTS OF A HORIZONTAL DISTRIBUTION OF PFAFF SYSTEMS ON MANIFOLDS


VALER NIMINEŢ
Department of Mathematics, Informatics and Education Sciences, Faculty of Sciences, "Vasile Alecsandri" University of Bacău, Calea Mărăşeşti 157, Bacău 600115, ROMANIA
e-mail: valern@ub.ro

Issue:

SSRSMI, Number 1, Volume XXVII

Section:

Volume 27, Number 1

Abstract:

We continue our investigation [7] and [8] of Pfaff systems on manifolds by studying the horizontal distributions that are supplementary to the vertical distributions on the total space of a submersion. The horizontal distribution is kernel of the Pfaff system. We point out the Berwald connection induced by a nonlinear connection and its curvature tensors.

Keywords:

Pfaff systems, distributions, structure equations.

Code [ID]:

SSRSMI201701V27S01A0005 [0004606]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu